# SDR AALA20100414TUL03

- Difficulty date: April 14, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 62,240 hours, 22,136 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER ON NUMBER 3 SLAT BOTTOM SKIN 30 INCHES FROM INBOARD END HAS CORROSION AROUND IT.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER REPAIR PER AARD 57-43-00-1.
